# SDR AALA202311168548

- Difficulty date: November 10, 2023
- Submitted: November 16, 2023
- Operation: Air carrier
- Aircraft: N358PW
- Make and model: Boeing 737823
- Aircraft serial: 33349
- Aircraft time: 16,907 hours, 7,301 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: UNKNOWN
- Condition: Unserviceable
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: AFT GALLEY EMERGENCY LIGHT "EXIT" IDENTIFIERS UNSERVICEABLE. REMOVED AND REPLACED G4 EXIT SIGNS PER. B737NG AMM 33-51-01-960-802. OPERATIONAL CHECK GOOD.
